# SDR DALA2019102506149

- Difficulty date: October 25, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 71,909 hours, 52,194 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE UPPER R/H LOCK SUPPORT ANGLE CRACKED. REMOVED UPPER R/H LOCK SUPPORT BRACKET. (334965) REINSTALLED UPPER R/H LOCK SUPPORT BRACKET PER MD88 DWG 5966796. (LP1330971)
